# SDR SIMA2012052010

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 21,112 hours, 18,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3962,   CREW REPORTED FLASHLIGHT BEHIND THE CAPTAIN'S SEAT WILL NOT STAY IN HOLDER, FALLS OUT IN FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN’S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
